MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7394-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the tubing was leaking overnight and subsequently triggered an air in-line alarm on the patient's pump.Per reporter, the infusion rate was 20.8 milliliters per hour with a total volume of 500 milliliters.Reporter alleged that the tubing was flushed and tested, and leakage was observed at the air filter in the form of droplet formation.
 
Additional Manufacturer Narrative
H3/h6: the device history file was reviewed.There were no discrepancies noted relevant to the indicated failure mode.The device from the same lot were returned for analysis.The devices were visually inspected.There were no anomalies noted upon visual inspection.The admin set was spiked onto an icu medical provided iv bag.Then the sample was installed onto a cadd solis 2110 pump and 10ml of priming was performed.No pump alarms were observed during priming for each of the three samples.The sample was then leak tested at 45 psi for 30 seconds using a hydrostatic pressure pump as per manufacturing procedure.A leak was observed from the inline filter outlet.The complaint of leakage can be confirmed.The probable cause was due to the filter losing its hydrophobic properties.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23427375
Report Number3012307300-2025-11946
Device Sequence Number21281643
Product Code FPA
UDI-Device Identifier10610586027536
UDI-Public(01)10610586027536(17)300405(10)6108327
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7394-24
Device Lot Number6108327
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD SOLIS PUMP
Patient SexUnknown